toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author (up) Afonso, V.I.; Mora-Perez, G.; Olmo, G.J.; Orazi, E.; Rubiera-Garcia, D. url  doi
openurl 
  Title An infinite class of exact rotating black hole metrics of modified gravity Type Journal Article
  Year 2022 Publication Journal of Cosmology and Astroparticle Physics Abbreviated Journal J. Cosmol. Astropart. Phys.  
  Volume 03 Issue 3 Pages 052 - 14pp  
  Keywords Exact solutions; black holes and black hole thermodynamics in GR and beyond; Gauss-Bonnet-Lovelock-Horndeski-Palatini etc gravity theories; modified gravity  
  Abstract We build an infinite class of exact axisymmetric solutions of a metric-affine gravity theory, namely, Eddington-inspired Born-Infeld gravity, coupled to an anisotropic fluid as a matter source. The solution-generating method employed is not unique of this theory but can be extended to other Ricci-Based Gravity theories (RBGs), a class of theories built out of contractions of the Ricci tensor with the metric. This method exploits a correspondence between the space of solutions of General Relativity and that of RBGs, and is independent of the symmetries of the problem. For the particular case in which the fluid is identified with non-linear electromagnetic fields we explicitly derive the corresponding axisymmetric solutions. Finally, we use this result to work out the counterpart of the Kerr-Newman black hole when Maxwell electrodynamics is set on the metric-affine side. Our results open up an exciting new avenue for testing new gravitational phenomenology in the fields of gravitational waves and shadows out of rotating black holes.  
  Address [Afonso, Victor, I] Univ Fed Campina Grande, Unidade Academ Fis, BR-58429900 Campina Grande, Paraiba, Brazil, Email: viafonso@df.ufcg.edu.br;  
  Corporate Author Thesis  
  Publisher IOP Publishing Ltd Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1475-7516 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000776994500002 Approved no  
  Is ISI yes International Collaboration yes  
  Call Number IFIC @ pastor @ Serial 5185  
Permanent link to this record
 

 
Author (up) Boudet, S.; Bombacigno, F.; Olmo, G.J.; Porfirio, P. url  doi
openurl 
  Title Quasinormal modes of Schwarzschild black holes in projective invariant Chern-Simons modified gravity Type Journal Article
  Year 2022 Publication Journal of Cosmology and Astroparticle Physics Abbreviated Journal J. Cosmol. Astropart. Phys.  
  Volume 05 Issue 5 Pages 032 - 29pp  
  Keywords Gauss-Bonnet-Lovelock-Horndeski-Palatini etc gravity theories; Exact solutions; black holes and black hole thermodynamics in GR and beyond  
  Abstract We generalize the Chern-Simons modified gravity to the metric-affine case and impose projective invariance by supplementing the Pontryagin density with homothetic curvature terms which do not spoil topologicity. The latter is then broken by promoting the coupling of the Chern-Simons term to a (pseudo)-scalar field. The solutions for torsion and nonmetricity are derived perturbatively, showing that they can be iteratively obtained from the background fields. This allows us to describe the dynamics for the metric and the scalar field perturbations in a self-consistent way, and we apply the formalism to the study of quasi normal modes in a Schwarzschild black hole background. Unlike in the metric formulation of this theory, we show that the scalar field is endowed with dynamics even in the absence of its kinetic term in the action. Finally, using numerical methods we compute the quasinormal frequencies and characterize the late-time power law tails for scalar and metric perturbations, comparing the results with the outcomes of the purely metric approach.  
  Address [Boudet, S.] Univ Trento, Dipartimento Fis, Via Sommar 14, I-38123 Povo, TN, Italy, Email: simon.boudet@unitn.it;  
  Corporate Author Thesis  
  Publisher IOP Publishing Ltd Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1475-7516 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000804493000004 Approved no  
  Is ISI yes International Collaboration yes  
  Call Number IFIC @ pastor @ Serial 5238  
Permanent link to this record
 

 
Author (up) Olmo, G.J.; Orazi, E.; Pradisi, G. url  doi
openurl 
  Title Conformal metric-affine gravities Type Journal Article
  Year 2022 Publication Journal of Cosmology and Astroparticle Physics Abbreviated Journal J. Cosmol. Astropart. Phys.  
  Volume 10 Issue 10 Pages 057 - 21pp  
  Keywords Gauss-Bonnet-Lovelock-Horndeski-Palatini etc gravity theories; modified gravity  
  Abstract We revisit the gauge symmetry related to integrable projective transformations in metric-affine formalism, identifying the gauge field of the Weyl (conformal) symmetry as a dynamical component of the affine connection. In particular, we show how to include the local scaling symmetry as a gauge symmetry of a large class of geometric gravity theories, introducing a compensator dilaton field that naturally gives rise to a Stuckelberg sector where a spontaneous breaking mechanism of the conformal symmetry is at work to generate a mass scale for the gauge field. For Ricci-based gravities that include, among others, General Relativity, f(R) and f(R, R μnu R μnu) theories and the EiBI model, we prove that the on-shell gauge vector associated to the scaling symmetry can be identified with the torsion vector, thus recovering and generalizing conformal invariant theories in the Riemann-Cartan formalism, already present in the literature.  
  Address [Olmo, Gonzalo J.] Univ Valencia, Ctr Mixto, Dept Fis Teor, CSIC, Valencia 46100, Spain, Email: gonzalo.olmo@uv.es;  
  Corporate Author Thesis  
  Publisher IOP Publishing Ltd Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1475-7516 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000878259300018 Approved no  
  Is ISI yes International Collaboration yes  
  Call Number IFIC @ pastor @ Serial 5405  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records:
ific federMinisterio de Ciencia e InnovaciĆ³nAgencia Estatal de Investigaciongva